MathSciNet Relay Station
MathSciNet bibliographic data
MR2727310 15A86 (11E57)
de Seguins Pazzis, Clément The affine preservers of non-singular matrices. Arch. Math. (Basel) 95 (2010), no. 4, 333–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement